Fan, Qiyi and Wang, Wentao and Yi, Xuejun and Huang, Lihong (2010) Anti-periodic solutions for a class of third-order nonlinear differential equations with a deviating argument. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (8). pp. 1-12. ISSN 1417-3875
|
Text
p468.pdf Download (119kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p468.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:31 |
Last Modified: | 21 Mar 2015 10:31 |
URI: | http://real.mtak.hu/id/eprint/23098 |
Actions (login required)
![]() |
Edit Item |